# SDR VNAA2016110200001

- Difficulty date: November 2, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 4,021 hours, 3,707 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE AFTER TAKEOFF.   THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC SYSTEM 3A LOW PRESSURE SWITCH MT128 AND PERFORMED CHECKS IAW AMM.  OPS CHECK GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
